Real algebraic curves in the moduli space of complex curves
Compositio Mathematica, Volume 74 (1990) no. 3, pp. 259-283.
@article{CM_1990__74_3_259_0,
     author = {Sepp\"al\"a, Mika},
     title = {Real algebraic curves in the moduli space of complex curves},
     journal = {Compositio Mathematica},
     pages = {259--283},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {3},
     year = {1990},
     mrnumber = {1055696},
     zbl = {0725.14019},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__74_3_259_0/}
}
TY  - JOUR
AU  - Seppälä, Mika
TI  - Real algebraic curves in the moduli space of complex curves
JO  - Compositio Mathematica
PY  - 1990
SP  - 259
EP  - 283
VL  - 74
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1990__74_3_259_0/
LA  - en
ID  - CM_1990__74_3_259_0
ER  - 
%0 Journal Article
%A Seppälä, Mika
%T Real algebraic curves in the moduli space of complex curves
%J Compositio Mathematica
%D 1990
%P 259-283
%V 74
%N 3
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1990__74_3_259_0/
%G en
%F CM_1990__74_3_259_0
Seppälä, Mika. Real algebraic curves in the moduli space of complex curves. Compositio Mathematica, Volume 74 (1990) no. 3, pp. 259-283. http://www.numdam.org/item/CM_1990__74_3_259_0/

[1] Abhayankar, S.S., "Local Analytic Geometry". Volume XIV of Mathematics, Academic Press, New York and London, 1964. | MR | Zbl

[2] Abikoff, William, "The Real Analytic Theory of Teichmüller Space ". Volume 820 of Lecture Notes in Mathematics, Springer-Verlag, Berlin-Heidelberg-New York, 1980. | MR | Zbl

[3] Alling, Norman L. and Newcomb Greenleaf, "Foundations of the theory of Klein surfaces". Volume 219 of Lecture Notes in Mathematics, Springer-Verlag, Berlin-Heidelberg- New York, 1971. | MR | Zbl

[4] Andreotti, Aldo and Per Holm, Quasianalytic and parametric spaces. In Per Holm, editor, Real and complex singularities, Oslo 1976, pages 13-97, Sijthoff & Noordhoff International Publishers, Alphen aan den Rijn, The Netherlands, 1977. | MR | Zbl

[5] Bers, Lipman, Finite dimensional Teichmüller spaces and generalizations. Bull. Amer. Math. Soc., 5(2):131-172, September 1981. | MR | Zbl

[6] Earle, C.J., On moduli of closed Riemann surfaces with symmetries. In "Advances in the Theory of Riemann Surfaces". Annals of Mathematics Studies 66, pages 119-130, Princeton University Press and University of Tokyo Press, Princeton, New Yersey, 1971. | MR | Zbl

[7] Fay, J., "Theta functions on Riemann surfaces". Volume 352 of Lecture Notes in Mathematics, Springer-Verlag, Berlin-Heidelberg -New York, 1973. | MR | Zbl

[8] Gross, B.H. and J. Harris, Real algebraic curves. Ann. scient. Éc. Norm. Sup. 4e série, 14:157-182, 1981. | Numdam | MR | Zbl

[9] Igusa, J.-J., "Theta Functions". Springer-Verlag, Berlin-Heidelberg-New York, 1972. | MR | Zbl

[10] Klein, Felix, Über eine neue Art von Riemannschen Flächen. Math. Annalen, 10, 1876.

[11] Klein, Felix, Über Realitätsverhältnisse bei der einem beliebigen Geschlechte zugehörigen Normalkurve der ϕ. Math. Annalen, 42, 1892. | JFM

[12] Klein, Felix, "Über Riemanns Theorie der algebraischen Funktionen und ihrer Integrale".- Eine Ergänzung der gewöhnlichen Darstellungen. B.G. Teubner, Leipzig, 1882.

[13] Knudsen, Finn and David Mumford, The projectivity of the moduli space of stable curves. i: preliminaries on "det" and "Div". Math. Scand., 39:19-55, 1976. | MR | Zbl

[14] Knudsen, Finn F., The projectivity of the moduli space of stable curves. ii: the stacks m sub(g, n). Math. Scand., 52:161-199, 1983. | MR | Zbl

[15] Knudsen, Finn F., The projectivity of the moduli space of stable curves. iii: the line bundles on m sub(g, n), and a proof of the projectivity of m - sub(g, n) in characteristic 0. Math. Scand., 52:200-212, 1983. | MR | Zbl

[16] Lehto, Olli, "Univalent functions and Teichmüller spaces". Volume 109 of Graduate Texts in Mathematics, Springer, Berlin- Heidelberg-New York, 1986. | MR | Zbl

[17] Mumford, D. and Fogarty, J., "Geometric Invariant Theory". Volume 34 of Ergebnisse der Mathematik, Springer-Verlag, Berlin-Heidelberg- New York, 1982. | MR | Zbl

[18] Mumford, David, "Curves and Their Jacobians". University of Michigan Press, Ann Arbor, Michigan, second printing 1976 edition, 1975. | MR | Zbl

[19] Seppälä, Mika, Complex algebraic curves with real moduli. J. reine angew. Math., 387:209-220, 1988. | MR | Zbl

[20] Seppälä, Mika, Moduli spaces of real algebraic curves. July 1989. Preprint.

[21] Seppälä, Mika, On moduli of real curves. In Jean-Jacques Risler, editor, Seminaire sur la Geometrie Algebrique Reelle, pages 85-95, Publications Mathématiques de l'Université Paris VII, Paris VII, 1986. | MR | Zbl

[22] Seppälä, Mika, On moduli of real curves. Rocky Mountain Journal of Mathematics, 14(4), 1984. | MR | Zbl

[23] Seppälä, Mika, Quotients of complex manifolds and moduli spaces of Klein surfaces. Ann. Acad. Sci. Fenn. Ser. A. I. Math., 6:113-124, 1981. | MR | Zbl

[24] Seppälä, Mika, Teichmüller spaces of Klein surfaces. Ann. Acad. Sci. Fenn. Ser. A. I. Mathematica Diss., 15:1-37, 1978. | MR | Zbl

[25] Seppälä, Mika and Robert Silhol, Moduli spaces for real algebraic curves and real abelian varieties. Math. Z., 201:151-165, 1989. | MR | Zbl

[26] Siegel, Carl L., "Topics in Complex Function Theory". Volume 2 of Wiley-Interscience, John Wiley & Sons, Inc., New York- London-Sydney-Toronto, 1971. | Zbl

[27] Weichhold, Guido, Über symmetrische Riemannsche Flächen und die Periodizitätsmodulen der zugehörigen Abelschen Normalintegrale erstes Gattung. Leipziger Dissertation, 1883.

[28] Wolpert, Scott A., The geometry of the moduli space of Riemann surfaces. Bull. Am. Math. Soc., New Ser., 11:189-191, 1984. | MR | Zbl